MAUDE Adverse Event Report: MIS IMPLANTS TECHNOLOGIES LTD. LONG HEX. DRIVE 0.05 INCH; ACCESSORIES, IMPLANT, DENTAL, ENDOSSEOUS

MIS IMPLANTS TECHNOLOGIES LTD. LONG HEX. DRIVE 0.05 INCH; ACCESSORIES, IMPLANT, DENTAL, ENDOSSEOUS
Catalog Number MT-RDL30
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.Products return is requested and they will be evaluated after receipt.In case any new or additional information will be gained from this investigation a follow-up report will be sent.Trend is tracked and monitored.
 
Event or Problem Description
It was reported that there was a tool issue with a defective hand torque driver (mt-rdl30), which caused significant inconvenience.

Brand Name
LONG HEX. DRIVE 0.05 INCH
Common Device Name
ACCESSORIES, IMPLANT, DENTAL, ENDOSSEOUS
Manufacturer (Section D)
MIS IMPLANTS TECHNOLOGIES LTD.
p.o. box 7
bar lev industrial park 20156 00
IS  2015600
Manufacturer (Section G)
MIS IMPLANTS TECHNOLOGIES LTD.
p.o. box 7
bar lev industrial park 20156 00
IS   2015600
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24765224
Report Number3004203816-2026-09079
Device Sequence Number9248294
Product Code NDP
UDI-Device Identifier07290109006987
UDI-Public07290109006987
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMT-RDL30
Device Lot NumberW25003141
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2026
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date03/16/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/16/2026
Initial Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown